# SDR UIEA2016030500115

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 87,525 hours, 23,917 cycles
- Engine: Pwa JT9D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Not Reported
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 350, THE RT ENG COMPRESSOR STALLED AT LEAST 3 TIMES.  WE REDUCED POWER & CONTINUED.  NO ADDITIONAL STALL AT REDUCED POWER.  PERFORMED TEST IAW AMM 71-01-00, PERFORMED MINOR ADJUSTMENTS.  COMPLIED WITH TEST 10 & 9 WITHIN TEST 8.  NO ADJUSTMENTS NEEDED FOR TEST 10, MINOR ADJUSTMENTS MADE WITHIN TEST 9.  AFTER ADJUSTMENTS INDICATIONS WERE NORMAL.  PERFORMED BORESCOPE INSPECTION STAGES 5, 8 & 15, NO DISCREPANCIES NOTED IAW AMM 72-00-00 601.
